American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 115 of 115 found      Go to page: 1 2 3 4

[91] Luther Pfahler Eisenhart. Surfaces with isothermal representation of their lines of curvature and their transformations . Trans. Amer. Math. Soc. 9 (1908) 149-177. MR 1500806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] William H. Roever. Brilliant points of curves and surfaces . Trans. Amer. Math. Soc. 9 (1908) 245-279. MR 1500813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Luther Pfahler Eisenhart. Applicable surfaces with asymptotic lines of one surface corresponding to a conjugate system of another . Trans. Amer. Math. Soc. 8 (1907) 113-134. MR 1500778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Archer Everett Young. On certain isothermic surfaces . Trans. Amer. Math. Soc. 8 (1907) 415-426. MR 1500516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Luther Pfahler Eisenhart. Errata: ``Applicable surfaces with asymptotic lines of one surface corresponding to a conjugate system of another'' [Trans.\ Amer.\ Math.\ Soc. {\bf 8} (1907), no. 1, 113--134; 1500778] . Trans. Amer. Math. Soc. 8 (1907) 535. MR 1500480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] James Pierpont. Area of curved surfaces . Trans. Amer. Math. Soc. 7 (1906) 489-498. MR 1500761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Edward Kasner. The problem of partial geodesic representation . Trans. Amer. Math. Soc. 7 (1906) 200-206. MR 1500743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Henri Poincaré. Sur les lignes g\'eod\'esiques des surfaces convexes . Trans. Amer. Math. Soc. 6 (1905) 237-274. MR 1500710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Luther Pfahler Eisenhart. Surfaces of constant curvature and their transformations . Trans. Amer. Math. Soc. 6 (1905) 472-485. MR 1500722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] John Eiesland. On a certain system of conjugate lines on a surface connected with Euler's transformation . Trans. Amer. Math. Soc. 6 (1905) 450-471. MR 1500721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Edward Kasner. Surfaces whose geodesics may be represented in the plane by parabolas . Trans. Amer. Math. Soc. 6 (1905) 141-158. MR 1500700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Edward Kasner. Isothermal systems of geodesics . Trans. Amer. Math. Soc. 5 (1904) 56-60. MR 1500660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Luther Pfahler Eisenhart. Three particular systems of lines on a surface . Trans. Amer. Math. Soc. 5 (1904) 421-437. MR 1500681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] E. J. Wilczynski. On ruled surfaces whose flecnode curve intersects every generator in two coincident points . Trans. Amer. Math. Soc. 5 (1904) 438-446. MR 1500682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Edward Kasner. Errata: ``The generalized Beltrami problem concerning geodesic representation'' [Trans.\ Amer.\ Math.\ Soc. {\bf 4} (1903), no. 2, 149--152; 1500632] . Trans. Amer. Math. Soc. 5 (1904) 550. MR 1500462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Edward Kasner. The generalized Beltrami problem concerning geodesic representation . Trans. Amer. Math. Soc. 4 (1903) 149-152. MR 1500632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Henry Freeman Stecker. Concerning the existence of surfaces capable of conformal representation upon the plane in such a manner that geodetic lines are represented by a prescribed system of curves . Trans. Amer. Math. Soc. 3 (1902) 12-22. MR 1500583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] O. Stolz. Zur Erkl\"arung der Bogenl\"ange und des Inhaltes einer krummen Fl\"ache . Trans. Amer. Math. Soc. 3 (1902) 23-37. MR 1500584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] O. Stolz. Errata: ``On the definition of arc length and of the area of a curved surface'' [Trans.\ Amer.\ Math.\ Soc. {\bf 3} (1902), no. 1, 23--37; 1500584] . Trans. Amer. Math. Soc. 3 (1902) 500. MR 1500453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Heinrich Maschke. On superosculating quadric surfaces . Trans. Amer. Math. Soc. 3 (1902) 482-484. MR 1500615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] O. Stolz. Addendum to the article: ``On the definition of arc length and of the area of a curved surface'' [Trans.\ Amer.\ Math.\ Soc. {\bf 3} (1902), no. 1, 23--37; 1500584] . Trans. Amer. Math. Soc. 3 (1902) 302-304. MR 1500601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Henry Freeman Stecker. On the determination of surfaces capable of conformal representation upon the plane in such a manner that geodetic lines are represented by algebraic curves . Trans. Amer. Math. Soc. 2 (1901) 152-165. MR 1500562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Henry Freeman Stecker. Errata: ``On the determination of surfaces capable of conformal representation upon the plane in such a manner that geodetic lines are represented by algebraic curves'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 2, 152--165; 1500562] . Trans. Amer. Math. Soc. 2 (1901) 486. MR 1500443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Alexander Pell. ``$D$'' lines on quadrics . Trans. Amer. Math. Soc. 1 (1900) 315-322. MR 1500540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Percey F. Smith. On surfaces enveloped by spheres belonging to a linear spherical complex . Trans. Amer. Math. Soc. 1 (1900) 371-390. MR 1500544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 115 of 115 found      Go to page: 1 2 3 4